Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 217, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 8:46 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 8:46 PM CDT (01:46 UTC)
- Expired
- Oct 17, 2007, 9:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 8:55 PM CDT | TSTM WND DMG | 1 N Warner, OK | LARGE TREE BLOWN DOWN. |
| Oct 17, 9:10 PM CDT | TSTM WND DMG | 7 Ne Gore, OK | LARGE LIMBS BLOWN DOWN AT TENKILLER STATE PARK |
| Oct 17, 9:17 PM CDT | TSTM WND DMG | 4 Ssw Cookson, OK | TREES AND LARGE TREE LIMBS DOWN NEAR SNAKE CREEK WILDERNESS LODGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 4:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 180145
SVRTSA
OKC021-061-101-135-180245-
/O.NEW.KTSA.SV.W.0217.071018T0146Z-071018T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 945 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF
PORUM...MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITEFIELD...
BRIARTOWN...PORUM...WARNER...WEBBERS FALLS...GORE...BRAGGS...
TAMAHA...VIAN...PUMPKIN CENTER...MARBLE CITY AND COOKSON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3540 9479 3522 9534 3542 9533 3543 9534
3571 9535 3577 9481
TIME...MOT...LOC 0146Z 237DEG 39KT 3533 9547
$$3 follow-up statements
000
WWUS54 KTSA 180157
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT WED OCT 17 2007
OKC021-061-101-135-180245-
/O.CON.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
858 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN HASKELL...WESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND
EASTERN MUSKOGEE COUNTIES...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRAGGS TO WEBBERS FALLS TO PORUM...MOVING
NORTHEAST AT 70 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PUMPKIN
CENTER...WEBBERS FALLS...GORE...BOX...TAMAHA...COOKSON...VIAN...MC
KEY AND MARBLE CITY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3540 9479 3522 9534 3542 9533 3543 9534
3571 9535 3577 9481
TIME...MOT...LOC 0158Z 241DEG 65KT 3573 9518 3554 9518
3540 9528
$$000
WWUS54 KTSA 180223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT WED OCT 17 2007
OKC021-061-101-135-180245-
/O.CON.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
923 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN HASKELL...WESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND
SOUTHEASTERN MUSKOGEE COUNTIES...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF COOKSON TO MARBLE
CITY TO VIAN...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY AND
MARBLE CITY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3554 9480 3550 9480 3548 9479 3540 9479
3528 9517 3574 9512 3577 9481
TIME...MOT...LOC 0223Z 246DEG 51KT 3584 9482 3565 9482
3551 9492
$$000
WWUS54 KTSA 180243
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT WED OCT 17 2007
OKC021-061-101-135-180253-
/O.EXP.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
943 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HASKELL...WESTERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
EXPIRES AT 945 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3554 9480 3550 9480 3548 9479 3540 9479
3528 9517 3574 9512 3577 9481
TIME...MOT...LOC 0243Z 246DEG 51KT 3595 9450 3576 9450
3562 9460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:45 PM CDT, 1 minute earlier.
Area forecast discussion, Oct 17, 8:45 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT WED OCT 17 2007 .MESOSCALE UPDATE... APPARENTLY SIGNIFICANT DRY AIR EXISTS JUST ABOVE THE SURFACE LAYER TO CONTRIBUTE TO SEVERE DOWNBURSTS. ALL THE STORMS NOW ONGOING IN THE AREA ARE PRODUCING SEVERE DOWN DRAFTS AND ABORTING THE MESOCYCLONE ORGANIZATION ATTEMPTS. WINDS OF 65 TO 90 MPH HAVE BEEN REPORTED WITH ALL THE SEVERE STORMS IN EASTERN OKLAHOMA DURING THE PAST HOUR. FORTY INJURIES HAVE OCCURRED IN TULSA. RUC DATA SHOWS THE DEEPER MOISTURE WAS NEAR THE OKLAHOMA AND ARKANSAS BORDER AT 01Z AND IT APPEARS THAT THE STORMS MAY NOT CATCH UP TO IT AS THE MOISTURE AXIS SHIFTS EAST. THE EXCEPTION MAY BE IN FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SO UNLESS THE CELLS CAN REACH THE DEEPER MOISTURE BEFORE IT SHIFTS EAST...THIS EVENT WILL CONTINUE TO BE AN EXTREME WIND EVENT. IF A CELL CAN REACH THE DEEPER MOISTURE THEN A TORNADO THREAT WOULD RESULT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 844 PM CDT WED OCT 17 2007 ...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA... WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES TO PRODUCE SIGNIFICANT SEVERE WEATHER. CURRENTLY...DANGEROUS WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING STORMS. THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED FUJITA SCALE. IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE FOR ISOLATED TORNADIC DEVELOPMENT. LOCATIONS DOWNSTREAM FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT SEVERE WEATHER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Oct 17, 7:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 4 SSW TULSA 36.08N 95.95W
10/17/2007 E60.00 MPH TULSA OK PUBLIC
0734 PM HAIL OWASSO 36.27N 95.85W
10/17/2007 E1.00 INCH TULSA OK TRAINED SPOTTER
NUMEROUS POWER LINE FLASHES
0735 PM HAIL 3 S OWASSO 36.23N 95.85W
10/17/2007 E0.75 INCH TULSA OK AMATEUR RADIO
&&
SAALocal storm report, Oct 17, 7:54 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
10/17/2007 ROGERS OK NWS EMPLOYEE
5 INCH DIAMETER TREE LIMBS DOWNED BY WIND
0736 PM TSTM WND DMG COWETA 35.95N 95.65W
10/17/2007 WAGONER OK LAW ENFORCEMENT
POWER LINES BLOWN DOWN
0740 PM HAIL 4 NE OWASSO 36.31N 95.80W
10/17/2007 E1.50 INCH ROGERS OK AMATEUR RADIO
0744 PM HAIL PRESTON 35.71N 95.99W
10/17/2007 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
0752 PM HAIL 1 W CLAREMORE 36.31N 95.63W
10/17/2007 E0.88 INCH ROGERS OK AMATEUR RADIO
DIME TO NICKEL HAIL
&&
SAASpecial weather statement, Oct 17, 8:11 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007
ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
3530 9389 3521 9392 3523 9400 3514 9403
3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406Local storm report, Oct 17, 8:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG TULSA 36.13N 95.92W
10/17/2007 TULSA OK AMATEUR RADIO
WIND COLLAPSED TENT AT OKTOBERFEST...LATER
INFORMATION...38 TO 40 INJURED IN THE AREA.
0730 PM TSTM WND DMG OWASSO 36.27N 95.85W
10/17/2007 TULSA OK AMATEUR RADIO
TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
NORTHEAST.
0800 PM TSTM WND GST 3 SSE INOLA 36.11N 95.49W
10/17/2007 M61.00 MPH ROGERS OK MESONET
0803 PM TSTM WND GST 2 S COWETA 35.92N 95.65W
10/17/2007 E60.00 MPH WAGONER OK TRAINED SPOTTER
&&
SAALocal storm report, Oct 17, 8:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND DMG OOLOGAH 36.45N 95.71W
10/17/2007 ROGERS OK EMERGENCY MNGR
6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
REPORTED AT THIS TIME.
0810 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
10/17/2007 M59.00 MPH WASHINGTON OK MESONET
&&
SAALocal storm report, Oct 17, 8:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG CHOUTEAU 36.19N 95.34W
10/17/2007 MAYES OK TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 73 min |
| Oct 17, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 67 min |
| Oct 17, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 65 min |
| Oct 17, 7:29 PM CDT | Tornado Warning | TSA | Nowata, Washington | 61 min |
| Oct 17, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 58 min |
| Oct 17, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 39 min |
| Oct 17, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 80 min |
| Oct 17, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 56 min |
| Oct 17, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 41 min |
| Oct 17, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| Oct 17, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 55 min |
| Oct 17, 9:16 PM CDT | Tornado Warning | TSA | Cherokee | 29 min |
| Oct 17, 10:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 17, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 47 min |
| Oct 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.